ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

First passage time problem for biased continuous-time random walks

Govindan, Rangarajan and Mingzhou, Ding (2000) First passage time problem for biased continuous-time random walks. In: Fractals, 8 (2). pp. 139-145.

Full text not available from this repository. (Request a copy)

Abstract

We study the first passage time (FPT) problem for biased continuous time random walks. Using the recently formulated framework of fractional Fokker-Planck equations, we obtain the Laplace transform of the FPT density function when the bias is constant. When the bias depends linearly on the position, the full FPT density function is derived in terms of Hermite polynomials and generalized Mittag-Leffler functions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Sep 2006
Last Modified: 27 Aug 2008 12:17
URI: http://eprints.iisc.ernet.in/id/eprint/8154

Actions (login required)

View Item View Item